Integral bounds for von kármán's equations

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this paper we consider the von Kármán plate equations. We show that a suitable function, defined on the solution to these equations is subharmonic. Then we derive bounds on the integral of the second gradient of the solution.

Original languageEnglish (US)
Pages (from-to)509-513
Number of pages5
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Issue number6
StatePublished - Jun 2010

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics


Dive into the research topics of 'Integral bounds for von kármán's equations'. Together they form a unique fingerprint.

Cite this